Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I have some itchy rashes on my chest which will become pink after scratching

I recently started getting these rashes on my chest last week.
I don't know what it is but it started itching & I started scratching it. It became pink dots. It got better in 3 days but after since, yesterday, it came back but this time it's pink and flaky like the size of a pencil erasers & it's itchy.
What is this cause?

Asked On : Sun, 22 Aug 2010
Answers:  2 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Localised rashes like chest is an effect of atopical dermatitis, therefore try to observe what kind of lotions,soap applied or what type of cloth material dressed on top. Some ladies are allergic to silk material this at times have toxins to your skin.
Dr Kiwanuka .K
Answered: Mon, 7 Mar 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.This could be some allergic reaction clothes,cosmetics or food.Avoid any new thing which you might have used recently.Apply some moisturizing lotion over the area to reduce itching.You can take anti allergic drugs for relief.If not improved please see your doctor.
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor